# SDR SRAA961211

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, AT FL 175 NR 2 PROP RPM WENT TO 105 PERCENT.  SHUT DOWN NR 2 ENGINE AND CONTINUED TO DESTINATION.  AIRCRAFT LANDED AT TOL WITHOUT INCIDENT.  REPLACED PROP VALVE HOUSING ASSY AND OPERATIONAL CHECKED PER MM CH 61.
